ORLICZ-LACUNARY CONVERGENT TRIPLE SEQUENCES AND IDEAL CONVERGENCE


Creative Commons License

KİŞİ Ö., GÜRDAL M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.71, no.2, pp.581-600, 2022 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.31801/cfsuasmas.1027662
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.581-600
  • Keywords: Strongly almost convergence, almost convergence, n-norm, g(3)-ideal convergence, lacunary sequence, Musielak-Orlicz function, WEIGHTED STATISTICAL CONVERGENCE, INFINITE MATRICES, APPROXIMATION, KOROVKIN

Abstract

In the present paper we introduce and study Orlicz lacunary convergent triple sequences over n-normed spaces. We make an effort to present the notion of g(3)-ideal convergence in triple sequence spaces. We examine some topological and algebraic features of new formed sequence spaces. Some inclusion relations are obtained in this paper. Finally, we investigate ideal convergence in these spaces.